# SDR MASA200400309

- Difficulty date: June 4, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 8,872 hours, 8,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 4566M37B042NM
- Part serial: E0001981
- Condition: Broken
- Location: Cockpit
- Part time: 7,781 hours, 7,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE SEAL BROKEN.  REPLACED PBE.
